# SDR GUUA04090601

- Difficulty date: April 9, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: AYLF51021
- Part serial: 1792
- Condition: Faulty
- Location: Air Cycle Machne
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT:9137 SAQ/FLL AFTER TAKEOFF ENVIRONMENTAL FAIL ANNUNCIATOR ILLUMINATED SMELL OF SMOKE OBSERVED WHEN THE BLEED WAS OPEN.  REPLACED AIR CYCLE MACHINE OVERTEMP SENSOR.
